Hiroshima Mathematical Journal

On the stable homotopy ring of Moore spaces

Shichirô Oka

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 3 (1974), 629-678.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136842

Digital Object Identifier
doi:10.32917/hmj/1206136842

Mathematical Reviews number (MathSciNet)
MR0362299

Zentralblatt MATH identifier
0298.55007

Subjects
Primary: 55E10

Citation

Oka, Shichirô. On the stable homotopy ring of Moore spaces. Hiroshima Math. J. 4 (1974), no. 3, 629--678. doi:10.32917/hmj/1206136842. https://projecteuclid.org/euclid.hmj/1206136842


Export citation

References

  • [1] J. F. Adams, Onthegroups J (X)-IV, Topology 5 (1966), 21-71.
  • [2] S. Araki and H. Toda, Multiplicative structure in mod q cohomology theories /, Osaka J. Math. 2 (1965), 71-115.
  • [3] S. Araki and H. Toda, ibid 3 (1966), 81-120.
  • [4] P, Hoffman, Relations in the stable homotopy rings of Moore spaces, Proc, London Math. (3) 18 (1968), 621-634.
  • [5] S. Oka, The stable homotopy groups of spheres /, Hiroshima Math. J. 1 (1971), 305-337.
  • [6] S. Oka,ibid 2 (1972), 99-161.
  • [7] L. Smith, On realizing complex bordism modules. Applications to the homotopy of spheres, Amer. J. Math. 92 (1970), 793-856.
  • [8] H. Toda, p-Primary components of homotopy groups IV. Compositions and toric constructions, Mem. Coll. Sci. Univ. Kyoto, Ser. A, 32 (1959), 288-332.
  • [9] H. Toda, On unstable homotopy of spheres andclassical groups, Proc. Nat. Acad. Sci. U. S. A. 46 (1960), 1102-1105.
  • [10] H. Toda, Composition methods in homotopy groups of spheres, Ann. of Math. Studies, No. 49, Princeton Univ. Press, Princeton, N.J. 1962.
  • [11] H. Toda, On iterated suspensions ///,J. Math. Kyoto Univ. 8 (1968), 101-130.
  • [12] H. Toda, Extended p-th powers of complexes and applications to homotopy theory, Proc. Japan Acad. 44 (1968), 198-203.
  • [13] H. Toda, Algebra of stable homotopy ofZp -spaces and applications, J. Math. Kyoto Univ. 11 (1971), 197-251.
  • [14] N. Yamamoto, Algebra of stable homotopy of Moore spaces, J. Math. Osaka City Univ. 14 (1963), 45-67.